5'9" 165 lbs 23 yr. old male, i sleep about 4 hours per night if i go to sleep at all. I am in good physical condition, I am a collegiate athlete. Muscular and very defined. I have alot of daily stress. I take ginko bolba daily and roughly 1000 mg of aspirin per day as well. I drink tons of water and eat a good amount throughout the day. I also have sports induced asthma. I chew a can of skoal per day and smoke atleast a joint of marijuana a day. I take about 400mg of caffeine pills per day. I also take b-12 and a multi-vitamin.
I have been taking adderall for about 3 months now and I started at 20mg per day and kept upping the dose every couple of weeks. I have an usually high tolerance to stimulants. I have a mild case of add and can get by without the adderall but I figured it could help. Now I'm taking it out of control about 10-12 20mg pills per day, thats atleast 200mg everyday. I also take 20 mg of lexapro daily as well. The past couple of weeks I have started to become winded much quicker however after a few seconds I catch my breath and I'm good to go, I just don't have any indurance anymore. When I exercise my pulse goes through the roof. My resting pulse is about 95 beats per min. I am worried that if I keep this up I will hurt my body but if I stop I won't even be able to focus on school or my season, playoffs 2 weeks away.
Help...What do I do?
Dude - you are totally messing yourself up. I take it and it improves my game but I'm doing like 20 mg a day - max. Get down to a reasonable amount if you want to keep your game up and be in good condition for life. You can't sustain 200mg for the duration and you'll be toast if you totally run out.
Option one: Stop doing 200mg Adderall, potentially perform bad at playoffs.
Option two: Keep taking 200mg Aderall + everything else. Perform like a superstar! Die two weeks later.
Sorry if it sounds so negative but I was on 90mg and I about died. I can't even begin to imagine the affect 200mg plus all that other stuff is having of your body. The reason why your currently performing less could quite possibly be that your body is shutting down, for good.. Good luck.